# SDR MASA200500570

- Difficulty date: July 19, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 5,659 hours, 4,108 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Emergency Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6263 PHX - EMERGENCY EXIT DOOR AT SEAT 15 A/C MAKES A SQUEALING NOISE.  MX CLEANED THE DOOR SEAL AND HAD NO FURTHER DEFECTS NOTED.
